Alert archive / Louisiana / River Flood Warnings in 2016
River Flood Warning 110, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jun 14, 2016, 10:02 AM CDT for Calcasieu Parish, Louisiana. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2016, 10:02 AM CDT (15:02 UTC)
- Expired
- Jun 17, 2016, 1:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 19 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
341 WGUS44 KLCH 141502 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1002 AM CDT TUE JUN 14 2016 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-150502- /O.NEW.KLCH.FL.W.0110.160614T1502Z-160617T1800Z/ /OTBL1.1.ER.160614T1330Z.160615T1200Z.160616T1800Z.NO/ 1002 AM CDT TUE JUN 14 2016 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River At Old Town Bay. * until Friday afternoon...or until the warning is cancelled. * At 8:30 AM Tuesday the stage was 4.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue rising to near 4.2 feet by tomorrow early afternoon. The river will fall below flood stage Thursday early afternoon. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
5 follow-up statements
987
WGUS84 KLCH 141505
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1005 AM CDT TUE JUN 14 2016
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
...The flood warning continues for the following rivers in
Louisiana..
Calcasieu River At Old Town Bay
...The flood warning continues for the following rivers in
Texas..
Neches River Near Town Bluff
Neches River Near Evadale
Neches River Near Beaumont
Pine Island Bayou Near Sour Lake
LAC019-150505-
/O.CON.KLCH.FL.W.0110.000000T0000Z-160617T1800Z/
/OTBL1.1.ER.160614T1330Z.160615T1200Z.160616T1800Z.NO/
1005 AM CDT TUE JUN 14 2016
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Friday afternoon...or until the warning is cancelled.
* At 8:30 AM Tuesday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.2 feet by
tomorrow early afternoon. The river will fall below flood stage
Thursday early afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-150504-
/O.EXT.KLCH.FL.W.0054.000000T0000Z-160615T1200Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160615T0000Z.NO/
1005 AM CDT TUE JUN 14 2016
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Sabine River Near Deweyville.
* until Wednesday morning...or until the warning is cancelled.
* At 8:45 AM Tuesday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
3057 9363
$$
TXC241-457-150504-
/O.CON.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/
/TBFT2.2.ER.160528T0115Z.160603T2001Z.000000T0000Z.NO/
1005 AM CDT TUE JUN 14 2016
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 9:46 AM Tuesday the stage was 68.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river will remain near 68.8 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$
TXC199-241-150504-
/O.CON.KLCH.FL.W.0097.000000T0000Z-000000T0000Z/
/EVDT2.1.ER.160529T0915Z.160606T0330Z.000000T0000Z.NO/
1005 AM CDT TUE JUN 14 2016
The Flood Warning continues for
The Neches River Near Evadale.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Tuesday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.2 feet by
Saturday morning then begin falling.
* Impact...At stages near 17.0 feet...Minor flooding expected with
the boat ramps at Evadale possibly becoming inaccessible. Flooding
can be expected in the low-lying areas of the Lakeview community in
Orange County.
&&
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416
$$
TXC245-361-150504-
/O.CON.KLCH.FL.W.0098.000000T0000Z-000000T0000Z/
/BEAT2.1.ER.160529T2213Z.160613T1300Z.000000T0000Z.NO/
1005 AM CDT TUE JUN 14 2016
The Flood Warning continues for
The Neches River Near Beaumont.
* until further notice...or until the warning is cancelled.
* At 8:00 AM Tuesday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.9 feet by
tomorrow evening then begin falling.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont
Country Club and Colliers Ferry Park can be expected. Also flooding
in Northwest Orange County south of River Oaks to Bunns Bluff can
be expected. Water may go over Four Oaks Ranch Road in Northwest
Orange County.
&&
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406
$$
TXC199-245-150504-
/O.CON.KLCH.FL.W.0095.000000T0000Z-000000T0000Z/
/SOLT2.2.ER.160528T1003Z.160606T1215Z.000000T0000Z.NO/
1005 AM CDT TUE JUN 14 2016
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Tuesday the stage was 26.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.4 feet by this
afternoon then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$465
WGUS84 KLCH 150146
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
846 PM CDT TUE JUN 14 2016
...The flood warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River At Old Town Bay
Sabine River Near Deweyville
...The flood warning continues for the following rivers in Texas...
Neches River Near Town Bluff
Neches River Near Evadale
Neches River Near Beaumont
Pine Island Bayou Near Sour Lake
LAC019-151546-
/O.EXT.KLCH.FL.W.0110.000000T0000Z-160618T1200Z/
/OTBL1.1.ER.160614T1330Z.160615T1800Z.160617T1200Z.NO/
846 PM CDT TUE JUN 14 2016
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Saturday morning...or until the warning is cancelled.
* At 8:30 AM Tuesday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.2 feet by
early Wednesday afternoon. The river will fall below flood stage
Friday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-151545-
/O.EXT.KLCH.FL.W.0054.000000T0000Z-160616T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160615T1200Z.NO/
846 PM CDT TUE JUN 14 2016
...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
The Sabine River Near Deweyville.
* until Wednesday evening...or until the warning is cancelled.
* At 7:45 PM Tuesday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
3057 9363
$$
TXC241-457-151545-
/O.CON.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/
/TBFT2.2.ER.160528T0115Z.160603T2001Z.000000T0000Z.NO/
846 PM CDT TUE JUN 14 2016
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:16 PM Tuesday the stage was 68.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river will continue rising to near 68.9 feet by
early Thursday morning. Additional rises may be possible
thereafter.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$
TXC199-241-151545-
/O.CON.KLCH.FL.W.0097.000000T0000Z-000000T0000Z/
/EVDT2.1.ER.160529T0915Z.160606T0330Z.000000T0000Z.NO/
846 PM CDT TUE JUN 14 2016
The Flood Warning continues for
The Neches River Near Evadale.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Tuesday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.1 feet by
early Thursday morning. Additional rises may be possible
thereafter.
* Impact...At stages near 17.0 feet...Minor flooding expected with
the boat ramps at Evadale possibly becoming inaccessible. Flooding
can be expected in the low-lying areas of the Lakeview community in
Orange County.
&&
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416
$$
TXC245-361-151545-
/O.CON.KLCH.FL.W.0098.000000T0000Z-000000T0000Z/
/BEAT2.1.ER.160529T2213Z.160613T1300Z.000000T0000Z.NO/
846 PM CDT TUE JUN 14 2016
The Flood Warning continues for
The Neches River Near Beaumont.
* until further notice...or until the warning is cancelled.
* At 8:00 AM Tuesday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage of 4.6 feet
by Thursday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont
Country Club and Colliers Ferry Park can be expected. Also flooding
in Northwest Orange County south of River Oaks to Bunns Bluff can
be expected. Water may go over Four Oaks Ranch Road in Northwest
Orange County.
&&
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406
$$
TXC199-245-151545-
/O.CON.KLCH.FL.W.0095.000000T0000Z-000000T0000Z/
/SOLT2.2.ER.160528T1003Z.160606T1215Z.000000T0000Z.NO/
846 PM CDT TUE JUN 14 2016
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Tuesday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to a stage of 25.7 feet
by Thursday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$481
WGUS84 KLCH 151453
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
953 AM CDT WED JUN 15 2016
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
...The flood warning continues for the following rivers in Texas..
Neches River Near Town Bluff
Neches River Near Evadale
Neches River Near Beaumont
Pine Island Bayou Near Sour Lake
...The flood warning continues for the following rivers in
Louisiana..
Calcasieu River At Old Town Bay
LAC019-160453-
/O.EXT.KLCH.FL.W.0110.000000T0000Z-160617T1200Z/
/OTBL1.1.ER.160614T1330Z.160614T1330Z.160616T1200Z.NO/
953 AM CDT WED JUN 15 2016
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Friday morning...or until the warning is cancelled.
* At 5:00 AM Wednesday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-160145-
/O.EXT.KLCH.FL.W.0054.000000T0000Z-160616T0145Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160615T1345Z.NO/
953 AM CDT WED JUN 15 2016
...Flood Warning extended until this evening...The Flood Warning
continues for
The Sabine River Near Deweyville.
* until this evening...or until the warning is cancelled.
* At 8:45 AM Wednesday the stage was 24.0 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
3057 9363
$$
TXC241-457-160452-
/O.CON.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/
/TBFT2.2.ER.160528T0115Z.160603T2001Z.000000T0000Z.NO/
953 AM CDT WED JUN 15 2016
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 9:30 AM Wednesday the stage was 68.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river will continue rising to near 68.9 feet by
early Saturday morning. Additional rises may be possible
thereafter.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$
TXC199-241-160452-
/O.CON.KLCH.FL.W.0097.000000T0000Z-000000T0000Z/
/EVDT2.1.ER.160529T0915Z.160606T0330Z.000000T0000Z.NO/
953 AM CDT WED JUN 15 2016
The Flood Warning continues for
The Neches River Near Evadale.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Wednesday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.1 feet by this
afternoon then begin falling.
* Impact...At stages near 17.0 feet...Minor flooding expected with
the boat ramps at Evadale possibly becoming inaccessible. Flooding
can be expected in the low-lying areas of the Lakeview community in
Orange County.
&&
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416
$$
TXC245-361-160452-
/O.EXT.KLCH.FL.W.0098.000000T0000Z-160619T1800Z/
/BEAT2.1.ER.160529T2213Z.160613T1300Z.160618T1800Z.NO/
953 AM CDT WED JUN 15 2016
The Flood Warning continues for
The Neches River Near Beaumont.
* until Sunday afternoon...or until the warning is cancelled.
* At 8:00 AM Wednesday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont
Country Club and Colliers Ferry Park can be expected. Also flooding
in Northwest Orange County south of River Oaks to Bunns Bluff can
be expected. Water may go over Four Oaks Ranch Road in Northwest
Orange County.
&&
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406
$$
TXC199-245-160452-
/O.EXT.KLCH.FL.W.0095.000000T0000Z-160617T1200Z/
/SOLT2.2.ER.160528T1003Z.160606T1215Z.160617T0000Z.NO/
953 AM CDT WED JUN 15 2016
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until Friday morning...or until the warning is cancelled.
* At 8:45 AM Wednesday the stage was 25.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$153 WGUS84 KLCH 160108 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 808 PM CDT WED JUN 15 2016 ...The flood warning continues for the following rivers in Texas... Neches River Near Town Bluff Neches River Near Evadale Neches River Near Beaumont Pine Island Bayou Near Sour Lake ...The flood warning continues for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-161508- /O.CON.KLCH.FL.W.0110.000000T0000Z-160617T1200Z/ /OTBL1.1.ER.160614T1330Z.160614T1330Z.160616T1200Z.NO/ 808 PM CDT WED JUN 15 2016 The Flood Warning continues for The Calcasieu River At Old Town Bay. * until Friday morning...or until the warning is cancelled. * At 5:00 AM Wednesday the stage was 3.9 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river is expected to rise to near flood stage Thursday morning. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ TXC241-457-161507- /O.CON.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/ /TBFT2.2.ER.160528T0115Z.160603T2001Z.000000T0000Z.NO/ 808 PM CDT WED JUN 15 2016 The Flood Warning continues for The Neches River Near Town Bluff. * until further notice...or until the warning is cancelled. * At 7:16 PM Wednesday the stage was 68.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 68.0 feet. * Forecast...The river will remain near 68.8 feet. * Impact...At stages near 65.0 feet...Areas around Barlow Lake and Brushy Lake begin to flood. && LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415 $$ TXC199-241-161507- /O.EXT.KLCH.FL.W.0097.000000T0000Z-160619T0600Z/ /EVDT2.1.ER.160529T0915Z.160606T0330Z.160618T1800Z.NO/ 808 PM CDT WED JUN 15 2016 The Flood Warning continues for The Neches River Near Evadale. * until late Saturday night...or until the warning is cancelled. * At 7:00 PM Wednesday the stage was 17.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast...The river will continue to fall to below flood stage by Saturday early afternoon. * Impact...At stages near 17.0 feet...Minor flooding expected with the boat ramps at Evadale possibly becoming inaccessible. Flooding can be expected in the low-lying areas of the Lakeview community in Orange County. && LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416 $$ TXC245-361-161300- /O.EXT.KLCH.FL.W.0098.000000T0000Z-160616T1300Z/ /BEAT2.1.ER.160529T2213Z.160613T1300Z.160615T1300Z.NO/ 808 PM CDT WED JUN 15 2016 The Flood Warning continues for The Neches River Near Beaumont. * until Thursday morning...or until the warning is cancelled. * At 8:00 AM Wednesday the stage was 4.0 feet. * Minor flooding is occurring and Nonflood flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by Thursday morning. * Impact...At stages near 4.0 feet...Minor flooding of Beaumont Country Club and Colliers Ferry Park can be expected. Also flooding in Northwest Orange County south of River Oaks to Bunns Bluff can be expected. Water may go over Four Oaks Ranch Road in Northwest Orange County. && LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406 $$ TXC199-245-161507- /O.EXT.KLCH.FL.W.0095.000000T0000Z-160617T0600Z/ /SOLT2.2.ER.160528T1003Z.160606T1215Z.160616T1800Z.NO/ 808 PM CDT WED JUN 15 2016 The Flood Warning continues for The Pine Island Bayou Near Sour Lake. * until late Thursday night...or until the warning is cancelled. * At 7:45 PM Wednesday the stage was 25.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 25.0 feet. * Forecast...The river will continue to fall to below flood stage by early Thursday afternoon. * Impact...At stages near 25.0 feet...Water inundates roads in lowland areas near the river. Low spots on Old Sour Lake Road are under water. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
964 WGUS84 KLCH 161516 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1016 AM CDT THU JUN 16 2016 ...The flood warning is cancelled for the following rivers in Louisiana...Texas... Calcasieu River At Old Town Bay Pine Island Bayou Near Sour Lake ...The flood warning continues for the following rivers in Texas... Neches River Near Evadale Neches River Near Town Bluff Neches River Near Beaumont TXC241-457-170516- /O.CON.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/ /TBFT2.2.ER.160528T0115Z.160603T2001Z.000000T0000Z.NO/ 1016 AM CDT THU JUN 16 2016 The Flood Warning continues for The Neches River Near Town Bluff. * until further notice...or until the warning is cancelled. * At 10:01 AM Thursday the stage was 68.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 68.0 feet. * Forecast...The river will continue rising to near 68.8 feet by this afternoon. Additional rises may be possible thereafter. * Impact...At stages near 65.0 feet...Areas around Barlow Lake and Brushy Lake begin to flood. * Impact...At stages near 64.0 feet...Minor flooding will occur. && LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415 $$ TXC199-241-170515- /O.EXT.KLCH.FL.W.0097.000000T0000Z-000000T0000Z/ /EVDT2.1.ER.160529T0915Z.160606T0330Z.000000T0000Z.NO/ 1016 AM CDT THU JUN 16 2016 ...Flood Warning extended until further notice...The Flood Warning continues for The Neches River Near Evadale. * until further notice...or until the warning is cancelled. * At 9:00 AM Thursday the stage was 17.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast...The river will continue rising to near 17.1 feet by this afternoon then begin falling. * Impact...At stages near 17.0 feet...Minor flooding expected with the boat ramps at Evadale possibly becoming inaccessible. Flooding can be expected in the low-lying areas of the Lakeview community in Orange County. * Impact...At stages near 13.0 feet...The river is at bankfull stage. && LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416 $$ TXC245-361-170515- /O.CON.KLCH.FL.W.0111.000000T0000Z-160617T1518Z/ /BEAT2.1.ER.000000T0000Z.160616T1300Z.160616T1518Z.NO/ 1016 AM CDT THU JUN 16 2016 The Flood Warning continues for The Neches River Near Beaumont. * until Friday morning...or until the warning is cancelled. * At 8:00 AM Thursday the stage was 4.6 feet. * Minor flooding is occurring and Nonflood flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by early this afternoon. * Impact...At stages near 4.0 feet...Minor flooding of Beaumont Country Club and Colliers Ferry Park can be expected. Also flooding in Northwest Orange County south of River Oaks to Bunns Bluff can be expected. Water may go over Four Oaks Ranch Road in Northwest Orange County. && LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406 $$ LAC019-161546- /O.CAN.KLCH.FL.W.0110.000000T0000Z-160617T1200Z/ /OTBL1.1.ER.160614T1330Z.160614T1330Z.000000T0000Z.NO/ 1016 AM CDT THU JUN 16 2016 The Flood Warning is cancelled for The Calcasieu River At Old Town Bay. * At 5:00 AM Thursday the stage was 3.5 feet. * Flood stage is 4.0 feet. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ TXC199-245-161546- /O.CAN.KLCH.FL.W.0095.000000T0000Z-160617T0600Z/ /SOLT2.2.ER.160528T1003Z.160606T1215Z.160616T0357Z.NO/ 1016 AM CDT THU JUN 16 2016 The Flood Warning is cancelled for The Pine Island Bayou Near Sour Lake. * At 9:45 AM Thursday the stage was 24.5 feet. * Fell below flood stage at 10:57 PM Wednesday. * Flood stage is 25.0 feet. * Forecast...The river will continue to fall to 23.9 feet by tomorrow morning. * Impact...At stages near 22.0 feet...River is at bankfull stage. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 14, 6:26 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 14, 6:26 AM CDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 626 AM CDT TUE JUN 14 2016 .DISCUSSION... For the 14/12z TAF issuance. && .AVIATION... Just a few small nocturnal showers have developed in the overnight and near mainly KARA, and not having much impact. Some low stratus has developed at KAEX with IFR conditions, and this will likely continue through about 14/14z. Otherwise, mainly VFR at other sites. Still plenty of moisture hanging around, along with a weakness aloft. Therefore, scattered showers and thunderstorms again possible with daytime heating, and will mention VCTS at all TAF sites through 15/02z. Rua && .PREV DISCUSSION... /issued 304 AM CDT TUE JUN 14 2016/ DISCUSSION... Short Term...Today through Wednesday. Main forecast issue in near term will be POPs. Increasing thunderstorm activity was observed across southern Arkansas and northern Louisiana. Short range models including HRRR hinting at a thunderstorm complex overnight over this area with MCS moving SE into Mississippi. As has been the case in previous forecast...highest rain chances will be over eastern parts of forecast area. Broad upper level ridge will shift over the area tonight and Tuesday. At this time...anticipate less thunderstorm coverage areawide so now will keep POPs near 20 percent. Long Term...Wednesday night through Monday Upper ridge should continue over the forecast area the middle of the week before slowing shifting west. POPs will remain minimal through the end of the week...but will increase slightly this weekend as eastern U.S. upper trough works into region. Will maintain diurnal chance POPs from the weekend through early next week. Maximum temperatures will trend above normal late in the week before returning to near normal early next week. Will need to monitor heat indices...especially across central Louisiana... Friday and Saturday. These readings remain forecasted in the 105-107 range during that time. MARINE... High pressure over the Central gulf will continue to expand through the rest of the week. Weak to occasionally moderate onshore flow is expected. Outside of thunderstorm activity...no marine hazards are anticipated. && .PRELIMINARY POINT TEMPS/POPS... AEX 92 76 94 74 / 40 10 20 10 LCH 90 78 91 77 / 20 10 20 10 LFT 91 78 92 77 / 40 10 20 10 BPT 91 78 92 77 / 20 10 10 10 && .LCH Watches/Warnings/Advisories... LA...None. TX...None. GM...None. && AVIATION...07
Hazardous weather outlook, Jun 14, 3:36 AM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 336 AM CDT TUE JUN 14 2016 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-150845- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 336 AM CDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECASTED FOR TODAY WITH THE BEST COVERAGE OVER CENTRAL AND SOUTHERN LOUISIANA. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED. HOWEVER... TORRENTIAL RAIN...FREQUENT LIGHTNING AND GUSTY WINDS CAN OCCUR WITH A FEW STORMS. DUE TO HEAVY RAIN ACROSS PARTS OF THE AREA OVER THE WEEKEND...BURSTS OF HEAVY RAIN COULD LEAD TO LOCALIZED FLOODING. THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD DIMINISH OVER THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED SHOWERS AND THUNDERSTORMS AT BEST ARE FORECASTED WEDNESDAY THROUGH FRIDAY. OVER THE WEEKEND AND INTO EARLY NEXT WEEK...WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY DURING THE DAYTIME. AT THIS TIME...NO WIDESPREAD STRONG OR SEVERE STORMS ARE EXPECTED. THE WARM AND HUMID CONDITIONS THIS WEEK MAY ALLOW FOR HEAT INDICES TO RANGE FROM 105 TO 107...ESPECIALLY THURSDAY THROUGH SATURDAY. RESIDENTS VENTURING OUTDOORS ARE URGED TO DRINK PLENTY OF WATER TAKE FREQUENT BREAKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Louisiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.